# SDR 99ZZZX361

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3410
- Condition: Cracked
- Location: Passenger Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST HEAVY MAINTENANCE VISIT (HMV-1) VIRTUALLY 100 PERCENT OF THE COACH SEATS IN THE PASSENGER CABIN WERE FOUND TO HAVE SEAT PANS THAT WERE CRACKED AT THE FORWARD ATTACHMENT HOLES FOR THE SEAT PANS.  THESE ARE RECARO 720 SERIES SEATS INSTALLED IN THE AIRBUS A-320-232 AIRCRAFT.  THE SEAT MANUFACTURER DESIGNATES THE SEAT PAN AS PRIMARY STRUCTURE FOR THE SEAT.  THIS IS THE 7TH CONSECUTIVE A-320-232 TO SHOW A 100 PERCENT FAILURE RATE OF THESE SEAT PANS.
